# SDR DALA2014093005324

- Difficulty date: September 28, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 68,201 hours, 51,761 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS WERE INOPERATIVE ON THE CAT WALK.  MAINTENANCE FOUND A BROKEN TERMINAL END AND THEY REPLACED THE TERMINAL END AND THE OPS CHECK WAS GOOD.
